# SDR 02FDEA00924

- Difficulty date: December 5, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727-200
- Aircraft serial: 20932
- Aircraft time: 50,199 hours, 32,406 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 6 Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, DURING FLAP RETRACT, MOVED HANDLE FROM FLAP 5 TO FLAP 2 AND 6.   LEADING EDGE FLAP SHOWED IN TRANSIT ON S/O AUX PANEL WITH AMBER LEADING EDGE FLAP LIGHT ON FOWARD PANEL.    INSTALLED JUMPER CABLE ON NR 6 LEADING EDGE FLAP IAW MM.   MAINTENANCE AND OPERATIONAL CHECK GOOD. (CONTORL NUMBER 145201)  AIRCRAFT OK FOR SERVICE AT THIS TIME.
